MAUDE Adverse Event Report: Perfusion Systems HMS Plus Instrument; ANALYZER, HEPARIN, AUTOMATED

Perfusion Systems HMS Plus Instrument; ANALYZER, HEPARIN, AUTOMATED
Model Number 30514
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of a hms plus instrument, it was reported that it had motor stall error and liquid quality control failures, far right channel issue.The instrument was used.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the lot number of control cartridges used was 0233611731.Quality control was performed for this unit once a week and control values obtained, qc was done after service.
 
Additional Manufacturer Narrative
Device analysis summary: the reported motor stall error was not verified during service, but the other issue that liquid controls failed was verified during service.Service technician found error code 18, which was a y motor stall error.Customer stated that the y motor keep hitting the cartridge during liquid qc.After examining, service technician found a massive blood drop that was blocking the mylar window from reading the cartridge correctly.The issue was resolved by cleaning the adu.Post-repair preventive maintenance was performed per specifications.Qc was able to fully run and passed the test.Note to d.9: the instrument was serviced in the facility by a field service technician.The instrument was not returned to a medtronic facility for service/analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HMS Plus Instrument
Common Device Name
ANALYZER, HEPARIN, AUTOMATED
Manufacturer (Section D)
Perfusion Systems
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
Perfusion Systems
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50867687
Report Number2184009-2026-01398
Device Sequence Number15797631
Product Code JOX
UDI-Device Identifier00763000158002
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K111339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30514
Device Catalogue Number30514
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown